On the chromatic number of some flip graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2009

On the chromatic number of some flip graphs

Abstract

This paper studies the chromatic number of the following four flip graphs (under suitable definitions of a flip): the flip graph of perfect matchings of a complete graph of even order, the flip graph of triangulations of a convex polygon (the associahedron), the flip graph of non-crossing Hamiltonian paths of a set of points in convex position, and the flip graph of triangles in a convex point set. We give tight bounds for the latter two cases and upper bounds for the first two.
Fichier principal
Vignette du fichier
1026-4303-1-PB.pdf (189.34 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00988210 , version 1 (07-05-2014)

Identifiers

Cite

Ruy Fabila-Monroy, David Flores-Peñaloza, Clemens Huemer, Ferran Hurtado, Jorge Urrutia, et al.. On the chromatic number of some flip graphs. Discrete Mathematics and Theoretical Computer Science, 2009, Vol. 11 no. 2 (2), pp.47--56. ⟨10.46298/dmtcs.460⟩. ⟨hal-00988210⟩

Collections

TDS-MACS
181 View
1067 Download

Altmetric

Share

Gmail Facebook X LinkedIn More